Doctor insights on:
Is There An Dangerous Amount Of Guggul Which Will Cause Health Problems
Side effects: Potential adverse effects include allergic rash, gastrointestinal upset. Guggul may have a blood-thinning property and so should not be used in combination with other blood thinners or before surgery. Guggul also may have thyroid stimulating effects and may have low activity on estrogen receptors. ...Read more
Diagnosed with hyperthyroidism 3 months ago. What could cause it? Family history of hypothyroidism.I took Ayurvedic medicines which contained guggul 6 months ago, could that be the reason ?
Probably not: Hyperthyroidism can occur in families with thyroid issues either hypo or hyper thyroidism.Graves' disease is up to five times more common among women than men. Graves' disease , an autoimmune disease, and antibodies that are characteristic of the illness may be found in the blood. Graves or hyperthyroidism is not uncommon in female adolescents. ...Read moreSee 1 more doctor answer
No: Inhalers are not dangerous. As in any medicagtion the danger is in the correct indication & usage & not to abuse. ...Read more
Guggul: GUGGUL (AKA Commiphora mukul, Guggulipid, Indian Bedellium, and Commiphora wightii) is a traditional Ayurvedi medicine. The meaning in Sanskrit is “one that protects against diseases”. It has traditionally been used to treat obesity, rheumatoid arthritis, osteoarthritis & sciatica. Although it has been reported to decrease cholesterol / triglycerides - studies have not shown positive results. ...Read moreSee 2 more doctor answers
I keep hearing these things if you masturbate every night 10-20 years from now it will cause health problems?
Not true, Johnny: I'm sorry people tell you this stuff to frighten you. Essentially all young men enjoy their bodies several times a week. It won't make you bald, demented, an unfit husband, a sexual cripple, infertile, hairy, smooth or anything else. Vary your technique, don't rush, and maybe you can think about something nice instead of something nasty -- maybe even that one special person. Talked with dad? ...Read more
Is there such thing as having TOO much vitamin C in your body? I heard it can cause other health problems in high amounts
Vitamin C: For adults, the recommended daily dose is 65 to 90 mg a day, and the upper limit is 2 grams a day. Although too much dietary vitamin C is unlikely to be harmful, megadoses of vitamin C supplements may cause nausea, vomiting and diarrhea, heartburn Abdominal bloating and cramps, headache Insomnia and Kidney stones ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Which condition is caused by an inflammation of a fallopian tube
- What causes numbness of left foot middle toe is that from compartment problems?
- Is there an over-the-counter treatment for ringworm of scalp?
- Ask a doctor a question free online
- Is there a common cause of low liver enzymes?
- Which is the most dangerous type of leukemia in adults
- I have an unusual amount of dark colored ear wax in one ear is this ear infected
- Is there an anxiety medicine that does not cause weight gain?
- Is there anything dangerous with an ldl of 122 and hdl of 95?